# SDR 99ZZZX3512

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32GCA
- Make and model: Beech 99A
- Aircraft serial: U135
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 124001GCR0445
- Condition: Chafed
- Location: Nlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOSE GEAR HYDRAULIC HOSE CHAFED THROUGH 6 INCHES AFT OF FORWARD BULKHEAD AND LEAKED FLUID OUT OF SYSTEM.
